# SDR CA121015014

- Difficulty date: October 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: BC3151004
- Condition: Failed
- Location: Engine
- Part time: 1,154 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER WOULD NOT ENGAGE RING GEAR.  THE STARTER WAS REPLACED.
